MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM LCP METAPHYSEAL PLATE 6 HOLES; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO

SYNTHES GMBH 3.5MM LCP METAPHYSEAL PLATE 6 HOLES; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO
Catalog Number 223.406
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.B3: unknown event date.E1: initial reporter is j&j company representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
In collaboration with depuy synthes together with (b)(6) hospital a retrospective data collection was performed on patients who received locking compression plates.Dates are not included in the data due to privacy restrictions.Patient #10: 51-year-old male was implanted with lcp metaphyseal plates 3.5 (223.406) in ankle with dps screws (unknown quantity) with no adjunctive fixation device.Post-operative complication: infection experienced 12 weeks post-op related to both synthes device and procedure.Treatment: surgical treatment for i&d and hardware removal of plate and screws performed 12 weeks post-op.Outcome: recovered/resolved.This report is for one 3.5mm lcp metaphyseal plate 6 holes for (b)(4).

Brand Name
3.5MM LCP METAPHYSEAL PLATE 6 HOLES
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBO
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19315957
Report Number8030965-2024-06258
Device Sequence Number3088475
Product Code LXT
UDI-Device Identifier10886982157584
UDI-Public(01)10886982157584
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number223.406
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM LCP METAPHYSEAL PLATE 6 HOLES; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale